Authors: Hernán R Henríquez Claudio Cuevas
Publish Date: 2015/09/08
Volume: 29, Issue: 2, Pages: 615-653
Abstract
In this paper we are concerned with a class of second order abstract neutral functional differential equations with finite delay in a Banach space We establish the existence of mild and classical solutions for the nonlinear equation and we show that the map defined by the mild solutions of the linear equation is a strongly continuous semigroup of bounded linear operators on an appropriate space We use this semigroup to establish a variation of constants formula to solve the inhomogeneous linear equationThe authors are very grateful to the anonymous reviewer for their dedicated work which has allowed us to significantly improve the original manuscript The first author was supported partially by CONICYT under Grant FONDECYT 1130144 and DICYTUSACH and the second author was supported partially by CNPq/Brazil under Grant 478053/20134
Keywords: